RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 56, Issue 5  


Existence of a cut for arbitrary compact transformations groups
S. A. Antonyan
3
The exact correction theorem for spaces of functions of generalized bounded variation
E. I. Berezhnoi
10
Associator-cyclic bimodules
R. Kh. Vakhitov
22
On normality in function spaces
N. V. Velichko
27
Map of fixed points and Lyapunov functions for one class of discrete dynamical systems
R. N. Ganikhodzhaev
40
Generalization of Fedorov's theorem to $M$-harmonic functions
B. Zh. Ishchanov
50
On best $m$-term approximations and the entropy of sets in the space $L_1$
B. S. Kashin, V. N. Temlyakov
57
On Fenchel's problem
Yu. A. Nikolaevskii
87
Exponential estimate for the law of the iterated logarithm in Banach space
E. I. Ostrovskii
98
Restoration of the norm and order in finite-dimensional spaces $X$ and $Y$ from the space $L(X,Y)$ of operators
A. A. Ruban
108
On the minimum of the absolute value of the sum for a Dirichlet series with bounded sequence of exponents
O. B. Skaskiv
117
The Matsaev theorem for symmetric spaces of measurable operators
F. A. Sukochev, S. V. Ferleger
129
On soluble groups with finite homomorphic images of bounded rank
A. V. Tushev
136
Letter to the editor
A. V. Abanin
140
Letter to the editor
L. S. Efremova
141
Letter to the editor
N. G. Moshchevitin
141
Letter to the editor
V. P. Cherkashin
142

Brief Communications
Modular branching rules for reductive groups
A. S. Kleshchev
143
On level lines of a conformal isomorphism of a domain onto a disk
S. Yu. Orevkov
145
On the holomorphy of functions setting angle-preserving transformations
D. S. Telyakovskii
149
Endomorphisms with pseudoidentical restrictions
A. V. Yagzhev
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019